# SDR HAIW6HR0072

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N429MA
- Make and model: Bell 222U
- Aircraft serial: 47523
- Engine: Lyc LTS101750C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Manifold
- Part number: 430128602
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

ENGINE SHOOTS OUT 2 FOOT FLAME PAST EXHAUST EJECTOR DURING START WITHOUT ANY MGT INDICATION UNTIL START PROGRESSES, THEN REMAINDER OF START IS NORMAL. SUSPECT EXCESS FUEL GETTING INTO ENGINE AT BEGINNING OF START ENGAGEMENT. SHIPPED CORE RETURN MANIFOLD TO RMH 02-11-97, SHIPPING MEMO# 97-0065.   RDM 02/14/97.
